# SDR 96FDEA01118

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Fitting
- Part number: 6543801
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0417 AND NR 025.  T-FITTING AT BS 360, STR 20L IS CORRODED BEYOND LIMITS.   ****S/D****   REMOVED AND REPLACED T-FITTING.  REF:  FEDEX SRM 51-30-2.
